Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Matematicheskogo Instituta im. V. A. Steklova, 1988, Volume 181, Pages 156–186 (Mi tm1940)  

This article is cited in 4 scientific papers (total in 4 papers)

Localization theorems of Tauberian type and the rate of decay of the solution of a system in the hydrodynamics of a viscous compressible fluid

V. N. Maslennikova, A. V. Glushko
Bibliographic databases:
UDC: 517.9
Language: Russian
Citation: V. N. Maslennikova, A. V. Glushko, “Localization theorems of Tauberian type and the rate of decay of the solution of a system in the hydrodynamics of a viscous compressible fluid”, Investigations in the theory of differentiable functions of many variables and its applications. Part 12, Collection of articles, Trudy Mat. Inst. Steklov., 181, Nauka, Moscow, 1988, 156–186; Proc. Steklov Inst. Math., 181 (1989), 171–203
Citation in format AMSBIB
\Bibitem{MasGlu88}
\by V.~N.~Maslennikova, A.~V.~Glushko
\paper Localization theorems of Tauberian type and the rate of decay of the solution of a~system in the hydrodynamics of a~viscous compressible fluid
\inbook Investigations in the theory of differentiable functions of many variables and its applications. Part~12
\bookinfo Collection of articles
\serial Trudy Mat. Inst. Steklov.
\yr 1988
\vol 181
\pages 156--186
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1940}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=945430}
\zmath{https://zbmath.org/?q=an:0850.76185}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1989
\vol 181
\pages 171--203
Linking options:
  • https://www.mathnet.ru/eng/tm1940
  • https://www.mathnet.ru/eng/tm/v181/p156
  • This publication is cited in the following 4 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Труды Математического института имени В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Statistics & downloads:
    Abstract page:168
    Full-text PDF :89
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024